Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 6:19 PM CST for Montague County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 6:19 PM CST (00:19 UTC)
- Expired
- Feb 10, 2009, 6:45 PM CST
- In force
- 26 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 124 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 6:24 PM CST | FUNNEL CLOUD | 10 W Nocona, TX | RELAYED BY AMATEUR RADIO OPERATORS |
| Feb 10, 6:25 PM CST | TORNADO | 5 E Ringgold, TX | TORNADO CAPTURED ON VIDEO BY STORM CHASER BETWEEN 625 PM AND 630 PM. ONE STRUCTURE DESTROYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 12:49 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1515 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 110019
TORFWD
TXC337-110045-
/O.NEW.KFWD.TO.W.0001.090211T0019Z-090211T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CST TUE FEB 10 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 645 PM CST
* AT 619 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 10 MILES WEST OF NOCONA..MOVING NORTHEAST AT 45
MPH.
* THE TORNADO WILL BE NEAR...
NOCONA BY 625 PM CST...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3398 9760 3391 9757 3391 9753 3364 9785
3375 9799 3379 9798 3388 9790 3386 9788
3389 9780 3399 9769
TIME...MOT...LOC 0019Z 221DEG 37KT 3377 9785
$$
252 follow-up statements
000
WWUS54 KFWD 110028
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CST TUE FEB 10 2009
TXC337-110045-
/O.CON.KFWD.TO.W.0001.000000T0000Z-090211T0045Z/
MONTAGUE TX-
628 PM CST TUE FEB 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR NORTH
CENTRAL MONTAGUE COUNTY...
AT 628 PM CST...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES WEST OF
NOCONA...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
RURAL NORTHERN MONTAGUE COUNTY AT 640 PM CST
IN ADDITION TO TORNADOES, LARGE HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3398 9760 3391 9757 3391 9754 3385 9760
3375 9777 3375 9791 3382 9795 3388 9790
3386 9788 3389 9780 3399 9769
TIME...MOT...LOC 0028Z 221DEG 37KT 3385 9780
$$
82/JLD000
WWUS54 KFWD 110045
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST TUE FEB 10 2009
TXC337-110054-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-090211T0045Z/
MONTAGUE TX-
644 PM CST TUE FEB 10 2009
...THE TORNADO WARNING FOR NORTH CENTRAL MONTAGUE COUNTY EXPIRES AT
645 PM CST...
AT 644 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WAS LOCATED ALONG THE RED RIVER AND WAS EXITING THE WARNED
AREA. THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3398 9760 3391 9757 3391 9754 3385 9760
3375 9777 3375 9791 3382 9795 3388 9790
3386 9788 3389 9780 3399 9769
TIME...MOT...LOC 0044Z 221DEG 37KT 3397 9767
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:31 PM CST, 48 minutes earlier.
Area forecast discussion, Feb 10, 5:31 PM CST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 531 PM CST TUE FEB 10 2009 .AVIATION... /00Z UPDATE/ SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT. ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR. VFR CONDS EXPECTED ON WEDNESDAY. 91/DUNN && .PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/ SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS /I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION. EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35 CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM. RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT. THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS OR WARNINGS AT THIS TIME. OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM. SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 69 42 72 51 / 100 0 0 5 5 WACO, TX 46 73 38 74 51 / 80 0 0 5 5 PARIS, TX 47 66 38 68 44 / 100 10 0 5 5 DENTON, TX 45 69 36 73 49 / 100 0 0 5 5 MCKINNEY, TX 45 67 36 71 48 / 100 0 0 5 5 DALLAS, TX 48 71 43 73 51 / 100 0 0 5 5 TERRELL, TX 47 69 38 71 49 / 90 0 0 5 5 CORSICANA, TX 47 73 43 73 48 / 80 0 0 5 5 TEMPLE, TX 48 73 40 73 51 / 70 0 0 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Feb 10, 6:04 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 604 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 604 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8 AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM. A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR STRONG WEST WINDS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Feb 10, 5:10 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CST TUE FEB 10 2009
TXZ101-102345-
JACK TX-
510 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN JACK COUNTY
AT 510 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST
AT 35 MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ANTELOPE IN THE FAR NORTHWEST PART OF JACK COUNTY. THIS STORM WAS
ALSO MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE POSTOAK AND ANTELOPE.
HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3347 9798 3344 9798 3315 9839 3320 9843
3324 9841 3339 9842 3348 9833
TIME...MOT...LOC 2310Z 219DEG 32KT 3325 9840Special weather statement, Feb 10, 5:23 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CST TUE FEB 10 2009
TXZ100-110000-
YOUNG TX-
523 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN YOUNG COUNTY
AT 523 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF SEYMOUR TO 11 MILES SOUTHWEST OF THROCKMORTON...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE OLNEY.
HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THESE STORMS.
IF THIS LINE OF STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED FOR PARTS OF WESTERN YOUNG COUNTY BY 545 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3340 9896 3340 9868 3296 9869 3296 9895
3296 9896
TIME...MOT...LOC 2323Z 264DEG 17KT 3349 9902 3306 9928Special weather statement, Feb 10, 5:51 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST TUE FEB 10 2009
TXZ091-110015-
MONTAGUE TX-
551 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MONTAGUE COUNTY
AT 551 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF BOWIE...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND STONEBURG.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3382 9764 3350 9798 3351 9799 3390 9798
3386 9786 3392 9777
TIME...MOT...LOC 2351Z 221DEG 37KT 3358 9807Special weather statement, Feb 10, 5:53 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST TUE FEB 10 2009 TXZ101-110030- JACK TX- 553 PM CST TUE FEB 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN JACK COUNTY AT 553 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF MINERAL WELLS...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3331 9834 3329 9799 3300 9803 3301 9840 TIME...MOT...LOC 2353Z 200DEG 32KT 3302 9828 82/JLD
Special weather statement, Feb 10, 5:55 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CST TUE FEB 10 2009
TXZ100-115-110030-
YOUNG TX-STEPHENS TX-
555 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL STEPHENS COUNTY
SOUTHERN YOUNG COUNTY
AT 555 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST
AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND CRYSTAL FALLS.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.
LAT...LON 3297 9898 3297 9896 3299 9896 3324 9884
3310 9848 3277 9891 3286 9903
TIME...MOT...LOC 2354Z 218DEG 44KT 3289 9891
25Special weather statement, Feb 10, 6:15 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CST TUE FEB 10 2009
TXZ129-110045-
EASTLAND TX-
615 PM CST TUE FEB 10 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 615 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF CISCO...MOVING NORTHEAST AT 60
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3252 9900 3251 9896 3251 9848 3218 9901
3228 9913 3235 9912
TIME...MOT...LOC 0015Z 219DEG 51KT 3232 9900The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:04 PM CST | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Feb 10, 6:15 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 10, 6:32 PM CST | Special Weather Statement | FWD | Jack | 28 min |
| Feb 10, 6:36 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Feb 10, 6:38 PM CST | Severe Thunderstorm Warning | FWD | Jack, Young | 22 min |
| Feb 10, 6:55 PM CST | Special Weather Statement | FWD | Eastland | 35 min |
| Feb 10, 7:00 PM CST | Severe Thunderstorm Warning | FWD | Jack | 30 min |
| Feb 10, 7:05 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
| Feb 10, 7:07 PM CST | Special Weather Statement | FWD | Stephens, Young | 23 min |
| Feb 10, 7:08 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 24 min |
| Feb 10, 7:13 PM CST | Tornado Warning | FWD | Montague | 47 min |
| Feb 10, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Erath | 67 min |
| Feb 10, 7:25 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 20 min |
| Feb 10, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Jack | 18 min |
| Feb 10, 7:34 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 26 min |
| Feb 10, 7:37 PM CST | Tornado Warning | FWD | Montague | 23 min |
| Feb 10, 7:40 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 65 min |
| Feb 10, 7:41 PM CST | Severe Thunderstorm Warning | FWD | Parker | 64 min |
| Feb 10, 7:44 PM CST | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Feb 10, 7:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 43 min |
| Feb 10, 7:53 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Montague | 52 min |
| Feb 10, 8:02 PM CST | Severe Thunderstorm Warning | FWD | Hood | 58 min |
| Feb 10, 8:08 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Erath, Hamilton, Lampasas | 67 min |
| Feb 10, 8:13 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 62 min |
| Feb 10, 8:19 PM CST | Tornado Warning | FWD | Hamilton | 26 min |
| Feb 10, 8:26 PM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 34 min |
| Feb 10, 8:29 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 46 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Somervell | 53 min |
| Feb 10, 8:40 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hill | 47 min |
| Feb 10, 8:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 51 min |
| Feb 10, 8:58 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Bell, McLennan | 59 min |
| Feb 10, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Feb 10, 9:10 PM CST | Tornado Warning | FWD | Tarrant | 20 min |
| Feb 10, 9:17 PM CST | Tornado Warning | FWD | Hill | 28 min |
| Feb 10, 9:30 PM CST | Tornado Warning | FWD | Collin, Denton | 16 min |
| Feb 10, 9:33 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 57 min |
| Feb 10, 9:39 PM CST | Severe Thunderstorm Warning | FWD | Falls | 66 min |
| Feb 10, 9:47 PM CST | Severe Thunderstorm Warning | FWD | Limestone | 58 min |
| Feb 10, 9:51 PM CST | Severe Thunderstorm Warning | FWD | Milam | 54 min |
| Feb 10, 9:55 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 65 min |
| Feb 10, 10:03 PM CST | Tornado Warning | FWD | Collin | 16 min |
| Feb 10, 10:06 PM CST | Tornado Warning | FWD | Freestone, Limestone | 24 min |
| Feb 10, 10:18 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 57 min |
| Feb 10, 10:28 PM CST | Tornado Warning | FWD | Anderson, Freestone | 32 min |
| Feb 10, 10:33 PM CST | Special Weather Statement | FWD | Robertson | 27 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Feb 10, 10:50 PM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 49 min |
| Feb 10, 10:52 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Leon | 53 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.